Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Annals of the Alexandru Ioan Cuza University - Mathematics

The Journal of "Alexandru Ioan Cuza" University from Iasi

Editor-in-Chief: Oniciuc, Cezar

2 Issues per year


CiteScore 2016: 0.34

SCImago Journal Rank (SJR) 2016: 0.231
Source Normalized Impact per Paper (SNIP) 2016: 0.488

Mathematical Citation Quotient (MCQ) 2015: 0.10

Open Access
Online
ISSN
1221-8421
See all formats and pricing
More options …

DECOMPOSITIONS OF CONTINUITY IN IDEAL TOPOLOGICAL SPACES

Ahmad Al-Omari / Takashi Noiri
Published Online: 2014-01-29 | DOI: https://doi.org/10.2478/aicu-2013-0007

Abstract

In this paper, we define new classes of sets called preopen sets, θI-semi-open sets, θI-β-open sets and θI-α-open sets in ideal topological spaces. Also, by using these sets, we obtain new decompositions of continuity in ideal topological spaces.

Keywords : ideal; θ-pen set; θI-open set; θI-preopen set; θI-semi-open set; θI-β-open set; θI-α-open set; decomposition of continuity

  • 1. Abd El-Monsef, M.E.; El-Deeb, S.N.; Mahmoud, R.A. - β-open sets and β- continuous mapping, Bull. Fac. Sci. Assiut Univ. A, 12 (1983), 77-90.Google Scholar

  • 2. Al-Omari, A.; Noiri, T. - On θI-open sets and related sets in ideal topological spaces, submitted.Google Scholar

  • 3. Açikgöz, A.; Noiri, T.; Yüksel, S. - A decomposition of continuity in ideal topological spaces, Acta Math. Hungar., 105 (2004), 285-289.Web of ScienceGoogle Scholar

  • 4. Açikgöz, A.; Noiri, T.; Yüksel, S. - On β-I-continuous and β-I-open functions, Acta Math. Hungar., 105 (2004), 27-37.Google Scholar

  • 5. Dontchev, J. - On pre-I-open sets and a decomposition of I-continuity, Banyan Math. J., 2 (1996).Google Scholar

  • 6. Hatir, E.; Noiri, T. - On decompositions of continuity via idealization, Acta Math. Hungar., 96 (2002), 341-349.Google Scholar

  • 7. Hatir, E.; Noiri, T. - On semi-I-open sets and semi-I-continuous functions, Acta Math. Hungar., 107 (2005), 345-353.Web of ScienceGoogle Scholar

  • 8. Kuratowski, C. - Topologie. I. Espaces Métrisables, Espaces Complets (French), 2d ed. Monografie Matematyczne, vol. 20, Warszawa-Wroc law, 1948.Google Scholar

  • 9. Kuratowski, C. - Topologie. II. Espaces Compacts, Espaces Connexes, Plan Eu- clidien (French), Monografie Matematyczne, vol. 21, Warszawa-Wroc llaw, 1950.Google Scholar

  • 10. Janković, D.; Hamlet, T.R. - New topologies from old via ideals, Amer. Math. Monthly, 97 (1990), 295-310.Google Scholar

  • 11. Levine, N. - Semi-open sets and semi-continuity in topological spaces, Amer Math. Monthly, 70 (1963), 36-41.Google Scholar

  • 12. Mashhour, A.S.; Hasanein, I.A.; El-Deeb, S.N. - β-continuous and β-open mappings, Acta Math. Hungar., 41 (1983), 213-218.Google Scholar

  • 13. Mashhour, A.S.; Abd El-Monsef, M.E.; El-Deeb, S.N. - On precontinuous and weak precontinuous mappings, Proc. Math. Phys Soc. Egypt, 53 (1982), 47-53.Google Scholar

  • 14. Vaidyanathaswamy, R. - Set Topology, 2nd ed., Chelsea Publishing Co., New York, 1960 .Google Scholar

  • 15. Veličko, N.V. - H-closed topological spaces, (Russian) Mat. Sb. (N.S.), 70 (1966), 98-112.Google Scholar

  • 16. Yüksel, S.; Açikgöz, A.; Noiri, T. - On δ-I-continuous functions, Turkish J. Math., 29 (2005), 39-51.Google Scholar

  • 17. Willard, S. - General Topology, Addison-Wesley Publishing Co., Reading, Mass.- London-Don Mills, Ont., 1970. Google Scholar

About the article

Published Online: 2014-01-29

Published in Print: 2014-01-01


Citation Information: Annals of the Alexandru Ioan Cuza University - Mathematics, ISSN (Print) 1221-8421, DOI: https://doi.org/10.2478/aicu-2013-0007.

Export Citation

This content is open access.

Comments (0)

Please log in or register to comment.
Log in